MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSAFITCUP CC TRIO ACETABULAR SYSTEM; FLAT PE HC LINER Ø32/C

MEDACTA INTERNATIONAL SA VERSAFITCUP CC TRIO ACETABULAR SYSTEM; FLAT PE HC LINER Ø32/C
Model Number 01.26.3239HCT
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 01/14/2026
Type of Reportable Event Serious Injury
Event or Problem Description
At about 2 years 7 months after the primary, the patient came in presenting pain as the result of a dislocation of the head and liner and the cause is unknown.No trauma is reported.The surgeon revised the head and liner.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 11 february 2026 ball heads: mectacer 01.29.205 mectacer head biolox delta dia.32 12/14-m (k112115) lot: 2237479: (b)(4) items manufactured and released on 13-feb-2022.Expiration date: 2027-11-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Liner: versafitcup cc trio 01.26.3239hct flat pe hc liner ø32/c (k120531) lot: 2239498: (b)(4) items manufactured and released on 14-nov-2022.Expiration date: 2027-11-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Clinical evaluation: 2.5 years after primary cementless tha on an elderly lady, dislocation occurs.The surgeon replaces head and insert, presumably because the bone-contacting components were well fixed and well positioned.He used a longer head to give additional tension and stability to the joint.This adverse event was not originated by a faulty of malfunctioning device.Root cause: dislocation is a possible literature-described adverse event after primary joint arthroplasties and causes are often unknown.There is no indication that any potential issue with the device may have caused or contributed to the event.No previous case has been addressed to a device design or manufacturing related root cause.

Brand Name
VERSAFITCUP CC TRIO ACETABULAR SYSTEM
Common Device Name
FLAT PE HC LINER Ø32/C
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key24429829
Report Number3005180920-2026-00146
Device Sequence Number10304346
Product Code LZO
UDI-Device Identifier07630030807541
UDI-Public07630030807541
Combination Product (Y/N)N
PMA/510(K) Number
K120531
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.26.3239HCT
Device Lot Number2239498
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2026
Initial Report FDA Received Date02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexFemale
Patient Weight64 KG
Patient RaceWhite